REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21350
Tytuł: Regular Expression Quantifiers — m to n Occurrences
Autorzy: Trybulec, Michał
Data wydania: 2007
Data dodania: 28-paź-2026
Wydawca: University of Białystok
Źródło: Formalized Mathematics, Volume 15, Issue 2, Pages 53-58
Abstrakt: This article includes proofs of several facts that are supplemental to the theorems proved in [10]. Next, it builds upon that theory to extend the framework for proving facts about formal languages in general and regular expression operators in particular. In this article, two quantifiers are defined and their properties are shown: m to n occurrences (or the union of a range of powers) and optional occurrence. Although optional occurrence is a special case of the previous operator (0 to 1 occurrences), it is often defined in regex applications as a separate operator - hence its explicit definition and properties in the article. Notation and terminology were taken from [13].
URI: http://hdl.handle.net/11320/21350
DOI: 10.2478/v10037-007-0006-7
ISSN: 1426-2630
Typ Dokumentu: Article
metadata.dc.rights.uri: https://creativecommons.org/licenses/by-sa/4.0/
Właściciel praw: © 2008 Michał Trybulec, published by University of Białystok
This work is licensed under the Creative Commons License.
Występuje w kolekcji(ach):Formalized Mathematics, 2007, Volume 15, Issue 2

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
Regular_Expression_Quantifiers_—_m_to_n_Occurrences.pdf132,11 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons